# SDR FDEA201507162245

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPARTMENT BILGE AREA, LONGERON 48R FOUND CORROSION AT STATION 5-113 TO 1541.  CORRODED LONGERON REPAIRED IAW SRM 53-00-05-2R REPAIR 1 FIGURE 202.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
